# SDR ASOA2020042385015

- Difficulty date: April 18, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 41,003 hours, 32,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tray
- Part number: BAD0933901
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE LH AND RH OVERWING EMERGENCY LIGHT WOULD NOT ILLUMINATE. MX REMOVED AND REPLACED #4 EMERGENCY BATTERY TRAY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE 4/20/20.
